advertisement
Question
Posted by: hayley | 2008-12-08

Still bleeding for 2 weeks

I started the 3 month injection (contraception) &  since then ive been bleeding non stop for two weeks...is that normal &  what can i do to stop it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

As the injection changes the balance of the hormones, irregular bleeding is possible. However, if you are concerned, why don't you phone whomever prescribed it and ask how long this is likely to last and if you need to take any special precautions. You also want to repost your question on the gynae forum just to be sure - go to the Health 24 home page and search for 'gynaedoc' in the expert section or click on the 'women' tab...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement